Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 124, NWS Fort Worth, TX

April 24, 20114 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 24, 2011, 5:59 PM CDT for 4 counties in Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2011, 5:59 PM CDT (22:59 UTC)
Expired
Apr 24, 2011, 7:00 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Jack County, TX, Palo Pinto County, TX, Parker County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 73 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 6:04 PM CDTHAIL 1.58 Ene Graford, TXPING PONG BALL SIZE HAIL 8.1 MILES ENE OF GRAFORD
Apr 24, 6:32 PM CDTTSTM WND GST 605 Sw Bridgeport, TX
Apr 24, 6:44 PM CDTHAIL 12 N Decatur, TXQUARTER SIZE HAIL 2 NORTH OF DECATUR
Apr 24, 6:44 PM CDTHAIL 1Decatur, TXNORTHWEST SIDE OF DECATUR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 4:54 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1821 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WUUS54 KFWD 242259
SVRFWD
TXC237-363-367-497-250000-
/O.NEW.KFWD.SV.W.0124.110424T2259Z-110425T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JACK COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  WESTERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  SOUTHEAST OF GRAFORD...AND MOVING NORTHEAST AT 40 MPH. ANOTHER
  SEVERE STORM WAS LOCATED SOUTHEAST OF JACKSBORO ALSO MOVING 
  NORTHEAST.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  POOLVILLE AROUND 625 PM
  BOONSVILLE AROUND 630 PM
  SPRINGTOWN AROUND 635 PM
  COTTONDALE AND RENO AROUND 640 PM
  BRIDGEPORT...CHICO AND BRIAR AROUND 645 PM
  BOYD AROUND 650 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MONDAY MORNING FOR
NORTH CENTRAL TEXAS.

&&

LAT...LON 3291 9754 3272 9841 3309 9840 3344 9754
TIME...MOT...LOC 2258Z 236DEG 35KT 3293 9816

$$
4 follow-up statements
370 
WWUS54 KFWD 242317
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CDT SUN APR 24 2011

TXC237-363-367-497-250000-
/O.CON.KFWD.SV.W.0124.000000T0000Z-110425T0000Z/
JACK TX-WISE TX-PALO PINTO TX-PARKER TX-
617 PM CDT SUN APR 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN PARKER...NORTHEASTERN PALO PINTO...WESTERN WISE AND
SOUTHEASTERN JACK COUNTIES...

AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES 
WEST OF POOLVILLE...MOVING NORTHEAST AT 45 MPH. PING PONG BALL SIZED 
HAIL WAS REPORTED NEAR GRAFORD.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  POOLVILLE AROUND 625 PM CDT...
  BOONSVILLE AND RUNAWAY BAY AROUND 630 PM CDT...
  LAKE BRIDGEPORT AND SPRINGTOWN AROUND 635 PM CDT...
  BRIDGEPORT...COTTONDALE...CHICO AND RENO AROUND 640 PM CDT...
  BRIAR AROUND 645 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3291 9754 3278 9813 3303 9830 3317 9822
      3343 9754
TIME...MOT...LOC 2317Z 241DEG 37KT 3303 9797

$$
252 
WWUS54 KFWD 242324
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT SUN APR 24 2011

TXC363-242333-
/O.CAN.KFWD.SV.W.0124.000000T0000Z-110425T0000Z/
PALO PINTO TX-
624 PM CDT SUN APR 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALO PINTO COUNTY
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3291 9754 3281 9801 3289 9806 3300 9805
      3301 9814 3321 9813 3343 9754
TIME...MOT...LOC 2323Z 245DEG 39KT 3308 9786

$$

TXC237-367-497-250000-
/O.CON.KFWD.SV.W.0124.000000T0000Z-110425T0000Z/
JACK TX-WISE TX-PARKER TX-
624 PM CDT SUN APR 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN PARKER...WESTERN WISE AND SOUTHEASTERN JACK COUNTIES...

AT 623 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR 
BOONSVILLE...MOVING NORTHEAST AT 45 MPH. THE HIGHEST WIND THREAT IS 
DEVELOPING NEAR BOONSVILLE...AND WILL AFFECT AREAS TO THE EAST AND 
NORTHEAST INCLUDING RUNAWAY BAY...BRIDGEPORT AND DECATUR.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE BRIDGEPORT AND SPRINGTOWN AROUND 630 PM CDT...
  COTTONDALE...BRIDGEPORT...CHICO AND RENO AROUND 635 PM CDT...
  BRIAR AROUND 640 PM CDT...
  BOYD AND ALVORD AROUND 645 PM CDT...
  DECATUR AROUND 650 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3291 9754 3281 9801 3289 9806 3300 9805
      3301 9814 3321 9813 3343 9754
TIME...MOT...LOC 2323Z 245DEG 39KT 3308 9786

$$
015 
WWUS54 KFWD 242345
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT SUN APR 24 2011

TXC237-242355-
/O.CAN.KFWD.SV.W.0124.000000T0000Z-110425T0000Z/
JACK TX-
645 PM CDT SUN APR 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACK COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3291 9754 3287 9770 3294 9783 3304 9787
      3329 9788 3343 9754
TIME...MOT...LOC 2345Z 249DEG 37KT 3336 9755 3293 9760

$$

TXC367-497-250000-
/O.CON.KFWD.SV.W.0124.000000T0000Z-110425T0000Z/
WISE TX-PARKER TX-
645 PM CDT SUN APR 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN PARKER AND CENTRAL WISE COUNTIES...

AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL 
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF ALVORD TO 
RENO...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BRIAR AROUND 650 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3291 9754 3287 9770 3294 9783 3304 9787
      3329 9788 3343 9754
TIME...MOT...LOC 2345Z 249DEG 37KT 3336 9755 3293 9760

$$
100 
WWUS54 KFWD 242357
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
657 PM CDT SUN APR 24 2011

TXC367-497-250007-
/O.EXP.KFWD.SV.W.0124.000000T0000Z-110425T0000Z/
WISE TX-PARKER TX-
657 PM CDT SUN APR 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARKER AND
CENTRAL WISE COUNTIES EXPIRES AT 700 PM CDT...

AT 657 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED. THE SEVERE THUNDERSTORM 
WARNING FOR EASTERN WISE...EASTERN PARKER...TARRANT...AND DENTON 
COUNTIES REMAINS IN EFFECT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3291 9754 3287 9770 3294 9783 3304 9787
      3329 9788 3343 9754
TIME...MOT...LOC 2357Z 249DEG 37KT 3340 9741 3297 9746

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:44 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 24, 3:44 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT SUN APR 24 2011

.DISCUSSION...
A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE EXTREME NORTHWESTERN
CORNER OF THE FORECAST AREA THIS AFTERNOON. THE FRONT EXTENDED
FROM JUST SOUTH OF ABILENE...TO NORTH OF BRECKENRIDGE AND BOWIE
AS OF 20Z. THUNDERSTORMS HAVE FIRED UP ALONG THIS BOUNDARY AND
ADDITIONAL DEVELOPMENT IS LIKELY THROUGH THIS EVENING. THIS
ACTIVITY WILL SPREAD ACROSS NORTH TEXAS THROUGH THIS EVENING.
GIVEN THE STRONG CAPES...STEEP MID LEVEL LAPSE RATES...EXPECT
SOME SEVERE THUNDERSTORMS THROUGH THIS EVENING WITH VERY LARGE
HAIL AND DAMAGING WINDS. SHEAR SHOULD BE SUFFICIENT FOR SOME
SUPERCELLS WITH THE POTENTIAL FOR A FEW TORNADOES. THERE WILL
ALSO BE THE POTENTIAL FOR FLASH FLOODING WHERE WE SEE TRAINING.
ALTHOUGH WE DID NOT ISSUE A FLASH FLOOD WATCH...HAVE MENTIONED
THE POTENTIAL FOR FLASH FLOODING IN AREAS THAT SEE SOME
THUNDERSTORM TRAINING THIS AFTERNOON AND TONIGHT.

WE WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN BOTH
MONDAY AND TUESDAY...AS A DRY LINE PUSHES EAST INTO NORTH TEXAS
MONDAY...AND A COLD FRONT MOVES INTO NORTH TEXAS TUESDAY. THERE
MAY BE SOME LOW RAIN CHANCES IN THE EXTREME NORTHEAST WEDNESDAY
AS A SHORTWAVE MOVES ACROSS OKLAHOMA INTO ARKANSAS. FOR NOW HAVE
JUST PLACED 10 PERCENT POPS. BY WEDNESDAY NIGHT...THE MAIN UPPER
LEVEL TROUGH WILL MOVE EAST...AND WE WILL SEE DRY WEATHER FOR
WEDNESDAY NIGHT THROUGH FRIDAY. ANOTHER UPPER TROUGH WILL MOVE
FROM THE PACIFIC NORTHWEST ACROSS THE NORTHERN PLAINS NEXT
WEEKEND. THIS WILL BRING A FRONT THROUGH BUT RAIN CHANCES LOOK
LOW AND HAVE OPTED NOT TO MENTION RAIN CHANCES AT THIS TIME.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  87  64  84  62 /  40  30  20  20  30
WACO, TX              72  90  66  89  64 /  20  30  20  20  20
PARIS, TX             66  83  62  79  61 /  50  60  40  30  50
DENTON, TX            69  87  58  81  56 /  40  30  20  20  30
MCKINNEY, TX          69  86  62  79  59 /  40  40  30  20  40
DALLAS, TX            70  88  65  83  62 /  40  30  20  20  30
TERRELL, TX           69  86  66  82  62 /  30  40  30  30  40
CORSICANA, TX         69  87  67  86  64 /  20  40  30  30  30
TEMPLE, TX            71  88  67  91  62 /  20  30  20  20  20
MINERAL WELLS, TX     67  89  58  85  53 /  40  20  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR TXZ100-101-115-116-129-130-141>143.

&&

84/58
Hazardous weather outlook, Apr 24, 3:18 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
318 PM CDT SUN APR 24 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
318 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS...BUT AREAS NORTHWEST OF A GOLDTHWAITE TO ENNIS TO EMORY
LINE WILL SEE THE BEST CHANCES. FREQUENT LIGHTNING...LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL ALL BE
POSSIBLE WITH THE THUNDERSTORMS. AREAS THAT SAW SOAKING RAINS
YESTERDAY MAY EXPERIENCE WATER ISSUES RANGING FROM NUISANCE
PONDING TO FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN
TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORM CHANCES CONTINUE MONDAY AND TUESDAY...MAINLY EAST OF
INTERSTATE 35. SEVERE WEATHER WILL ONCE AGAIN BE POSSIBLE...
ESPECIALLY BETWEEN THE HOURS OF 3 PM AND MIDNIGHT EACH DAY.

THE DRY LINE MAY REACH THE I-35 CORRIDOR MONDAY AND TUESDAY...
RESULTING IN STRONG WEST WINDS AND RELATIVE HUMIDITY VALUES AS
LOW AS 20 PERCENT ACROSS WESTERN PORTIONS OF NORTH TEXAS. THIS
WILL POSSIBLY CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THIS
REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY INITIALLY NORTHWEST OF A GOLDTHWAITE
TO ENNIS TO EMORY LINE...AND IS POSSIBLE ACROSS ALL THE REGION THIS
EVENING.

In the hours before

Special weather statement, Apr 24, 3:17 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CDT SUN APR 24 2011

TXZ115-129-242045-
STEPHENS TX-EASTLAND TX-
317 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN EASTLAND COUNTY
  STEPHENS COUNTY

AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 25 MILES NORTHWEST OF CISCO...MOVING NORTHEAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE...CISCO...
EASTLAND...RANGER...CRYSTAL FALLS...GUNSIGHT AND NECESSITY.

ON ITS PRESENT COURSE A SEVERE THUNDERSTORM WARNING WILL LIKELY BE
ISSUED FOR STEPHENS AND EASTLAND COUNTIES SOON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3290 9911 3296 9903 3294 9859 3232 9859
      3228 9910
TIME...MOT...LOC 2017Z 228DEG 30KT 3259 9932
Special weather statement, Apr 24, 4:47 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT SUN APR 24 2011

TXZ116-242215-
PALO PINTO TX-
447 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  PALO PINTO COUNTY

AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF BRECKENRIDGE...MOVING EAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE PALO
PINTO...GRAFORD...MINERAL WELLS AND POSSUM KINGDOM STATE PARK.

IF THIS STORM CONTINUES ON ITS PATH...A SEVERE THUNDERSTORM WARNING
WILL BE ISSUED FOR AREAS OF PALO PINTO COUNTY. THIS STORM HAS
PRODUCED CONSTANT LIGHTNING AND LARGE HAIL IN STEPHENS COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3295 9856 3295 9842 3301 9841 3300 9805
      3251 9806 3251 9857
TIME...MOT...LOC 2146Z 253DEG 24KT 3273 9873
Local storm report, Apr 24, 5:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT SUN APR 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             2 SW GRAFORD            32.91N  98.27W
04/24/2011  E0.75 INCH       PALO PINTO         TX   TRAINED SPOTTER

            PENNY SIZE HAIL 2 MILES SOUTHWEST OF GRAFORD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:14 PM CDTAreal Flood AdvisoryFWDCooke, Grayson, Jack, Montague, Wise117 min
Apr 23, 7:23 PM CDTSevere Thunderstorm WarningFWDCooke, Montague53 min
Apr 23, 7:24 PM CDTSevere Thunderstorm WarningFWDJack, Wise66 min
Apr 23, 7:27 PM CDTAreal Flood AdvisoryFWDComanche, Eastland, Erath, Palo Pinto, Parker, Stephens3 hr
Apr 23, 7:27 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker78 min
Apr 23, 7:28 PM CDTTornado WarningFWDCooke, Grayson47 min
Apr 23, 7:29 PM CDTTornado WarningFWDEastland, Erath, Palo Pinto34 min
Apr 23, 7:37 PM CDTTornado WarningFWDComanche, Eastland38 min
Apr 23, 7:52 PM CDTSevere Thunderstorm WarningFWDCooke, Denton53 min
Apr 23, 7:59 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath61 min
Apr 23, 8:10 PM CDTSevere Thunderstorm WarningFWDGrayson50 min
Apr 23, 8:23 PM CDTTornado WarningFWDComanche52 min
Apr 23, 8:32 PM CDTSevere Thunderstorm WarningFWDCollin, Denton37 min
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningFWDComanche, Erath61 min
Apr 23, 9:08 PM CDTTornado WarningFWDComanche, Erath29 min
Apr 23, 9:28 PM CDTTornado WarningFWDComanche47 min
Apr 23, 9:34 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson56 min
Apr 23, 9:50 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant85 min
Apr 23, 9:55 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker, Somervell65 min
Apr 23, 10:13 PM CDTSevere Thunderstorm WarningFWDComanche62 min
Apr 23, 10:34 PM CDTAreal Flood AdvisoryFWDComanche, Erath3 hr
Apr 23, 10:42 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant48 min
Apr 23, 11:19 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton56 min
Apr 23, 11:36 PM CDTSevere Thunderstorm WarningFWDComanche, Erath29 min
Apr 24, 1:09 AM CDTSpecial Weather StatementFWDDallas, Tarrant51 min
Apr 24, 1:49 PM CDTFire Weather WatchFWDComanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more15 hr
Apr 24, 3:17 PM CDTSpecial Weather StatementFWDEastland, Stephens28 min
Apr 24, 3:56 PM CDTSevere Thunderstorm WarningFWDStephens64 min
Apr 24, 4:32 PM CDTSevere Thunderstorm WarningFWDStephens28 min
Apr 24, 4:47 PM CDTSpecial Weather StatementFWDPalo Pinto28 min
Apr 24, 4:56 PM CDTTornado WarningFWDPalo Pinto, Stephens49 min
Apr 24, 5:18 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto42 min
Apr 24, 5:56 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens64 min
Apr 24, 6:22 PM CDTTornado WarningFWDEastland, Stephens38 min
Apr 24, 6:33 PM CDTSpecial Weather StatementFWDDenton, Tarrant27 min
Apr 24, 6:37 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise38 min
Apr 24, 6:55 PM CDTTornado WarningFWDEastland, Erath, Palo Pinto, Stephens50 min
Apr 24, 6:59 PM CDTSpecial Weather StatementFWDCooke31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.